# SDR HALA0700062

- Difficulty date: February 22, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-300
- Aircraft serial: 24259
- Aircraft time: 79,270 hours, 15,096 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Condition: Unknown
- Location: Fire Detection
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, STATUS MESSAGE AFTER ENG SHUTDOWN L ENG FIRE LP 2.  PERFORMED FIRE DET BITE CHECK, ERASED MESSAGE.  NO DEFECTS NOTED.  REF FIM 26-11-00-101 FIG 105.
